# SDR 08FDEA00114

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 51 LT BETWEEN FRAMES 55/58 TO 63 HAS 2 EA REPAIR SECTIONS THE FWD REPAIR SECTION IS BETWEEN FRAMES 55/58 TO 61 MEASURING 46" LONG AND THE AFT REPAIR SECTION IS BETWEEN FRAMES 60 TO 63 MEASURING 46.7" LONG WITH 2EA REPAIR SPLICES MEASURING 7.8" LONG EACH REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT STRINGER REPAIR IAW A310 SRM 53-10-14,FIG 201.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
